MathSciNet Relay Station
MathSciNet bibliographic data
MR2386236 (2009f:60048) 60G17 (30C35 60D05)
Lind, Joan R. Hölder regularity of the SLE trace. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3557–3578.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement